Feuilletages holomorphes singuliers sur les surfaces contenant une coquille sphérique globale
Annales de l'Institut Fourier, Volume 45 (1995) no. 1, pp. 161-182.

In short, we will remember that only the Inoue-Hirzebruch and generic surfaces possess a foliation. Precisely, the Inoue-Hirzebruch surfaces possess exactly two foliations and the generic surfaces at most one. The singular locus of these foliations is the set of singular points of the union of rational curves of the surface. These rational curves are leaves outside the singular points of the foliation.

En résumé, on retiendra que seules les surfaces d’Inoue-Hirzebruch et les surfaces génériques admettent un feuilletage holomorphe. Sur les surfaces d’Inoue-Hirzebruch il existe exactement deux feuilletages et sur les surfaces génériques au plus un. Le lieu singulier de la réunion des courbes rationnelles coïncide avec le lieu singulier du feuilletage. Les courbes rationnelles sont des feuilles en dehors des points singuliers du feuilletage.

@article{AIF_1995__45_1_161_0,
     author = {Kohler, Franz},
     title = {Feuilletages holomorphes singuliers sur les surfaces contenant une coquille sph\'erique globale},
     journal = {Annales de l'Institut Fourier},
     pages = {161--182},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {1},
     year = {1995},
     doi = {10.5802/aif.1452},
     zbl = {0814.57022},
     mrnumber = {96a:32058},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1452/}
}
TY  - JOUR
AU  - Kohler, Franz
TI  - Feuilletages holomorphes singuliers sur les surfaces contenant une coquille sphérique globale
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 161
EP  - 182
VL  - 45
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1452/
UR  - https://zbmath.org/?q=an%3A0814.57022
UR  - https://www.ams.org/mathscinet-getitem?mr=96a:32058
UR  - https://doi.org/10.5802/aif.1452
DO  - 10.5802/aif.1452
LA  - fr
ID  - AIF_1995__45_1_161_0
ER  - 
%0 Journal Article
%A Kohler, Franz
%T Feuilletages holomorphes singuliers sur les surfaces contenant une coquille sphérique globale
%J Annales de l'Institut Fourier
%D 1995
%P 161-182
%V 45
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1452
%R 10.5802/aif.1452
%G fr
%F AIF_1995__45_1_161_0
Kohler, Franz. Feuilletages holomorphes singuliers sur les surfaces contenant une coquille sphérique globale. Annales de l'Institut Fourier, Volume 45 (1995) no. 1, pp. 161-182. doi : 10.5802/aif.1452. http://www.numdam.org/articles/10.5802/aif.1452/

[1] C. Camacho, P. Sad, Invariant varieties through singularities of holomorphic vector fields, Annals of Math., 115 (1982), 579-595. | MR | Zbl

[2] J. Carell, A. Howard, C. Kosniowski, Champs de vecteurs holomorphes sur des surfaces complexes compactes, Math. Annalen, 204 (1973), 73-81. | EuDML | MR | Zbl

[3] G. Dloussky, mémoire de la S.M.F., Structure des surfaces de Kato, tome 112, n° 14 (1984). | EuDML | Numdam | MR | Zbl

[4] G. Dloussky, Une construction élémentaire des surfaces d'Inoue-Hirzebruch, Math. Ann., 280 (1988), 663-682. | EuDML | MR | Zbl

[5] X. Gomez - Mont, Singularité d'équations différentielles, Astérisque, n° 150-151 (1987). | Zbl

[6] Ma. Kato, Compact complex manifolds Containing global spherical shells I, Proc. Internat. Sympos. Algebraic Geometry (Nagota, ed) Kyoto (1977), Kinokuniya p.45-84. | MR | Zbl

[7] J.F. Mattei, R. Moussu, Holonomie et intégrale premières, Annales de l'Ecole Normale Supérieure, tome 13, n° 4 (1980), 469-523. | EuDML | Numdam | MR | Zbl

[8] I. Nakamura, Towards classification of non-kählerian complex surfaces, Sugaku Expositions, 2 (1989), 209-229. | Zbl

[9] T. Suwa, Unfoldings of complex analytic foliations with singularities. Japan. J. Math., Vol 9, n° 1 (1983). | MR | Zbl

Cited by Sources: